# SDR CA980318027

- Difficulty date: February 17, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Connector
- Condition: Burned
- Location: Lt C/B Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE LT CB PANEL WAS ORENED AND A WIRE CONNECTION FOR THE PROP DEICE SYSTEM WAS FOUND BADLY BURNED. THE PROP SYSTEM FUNCTIONED BUT THE CONNECTION REQUIRED REPLACEMENT.
